# SDR DALA2019082734994

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 12,018 hours, 4,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING 5 MIN TAXING IN MAIN DOOR UNLATCHED .   CLEANED AND LUBED PROX SWITCH, CLEAN AND LUBED DOOR ROLLERS IAW AMM 12-20 OPS CHECK AND INDICATIONS GOOD.
